Advisory 12 YearsDosage Information
Directions: Read and retain the enclosed patient information leaflet. Lightly apply 2 to 5 cm of gel (50 to 125 mg ibuprofen) over the affected area. Massage gently until completely absorbed. Wash hands after use, unless treating them. Repeat as required up to three times daily, or as instructed by a doctor. Do not exceed the stated dose. Seek medical advice if symptoms persist.
Before using Ibuleve Maximum Strength Gel: Do not use if you are allergic to any of the ingredients or have experienced problems with aspirin, ibuprofen or related painkillers (including when taken by mouth). Although there is less risk of Ibuleve Maximum Strength Gel causing the complications that sometimes arise when ibuprofen (or similar anti-inflammatory painkillers) are taken by mouth, patients with asthma, an active peptic ulcer or a history of kidney problems should seek medical advice before use, as should patients already taking aspirin or other painkillers. Not to be used during pregnancy or breast-feeding. Not recommended for children under the age of 12 years, unless instructed by a doctor.
Contains 10% ibuprofenIngredients
Active Ingredient: Ibuprofen 10.0% w/w, Also contains: IMS, Carbomers, Diethylamine and Purified WaterNet Content
50g eProduct Marketing
Penetrating gel for fast local relief of backache, rheumatic and muscular pain, sprains and strains. Also for pain relief in common arthritic conditions
Ibuleve Maximum Strength Gel is a clear or slightly hazy, fragrance-free gel containing Ibuprofen, a proven anti-inflammatory painkiller. The gel is designed to be rapidly absorbed into the skin for effective relief at the point of pain.
Ibuleve Maximum Strength Gel is formulated for fast local relief of backache, rheumatic and muscular pain, sprains, strains and neuralgia. It is also for pain relief in common arthritic conditions.
Ibuleve Maximum Strength Gel is non-sticky and non-greasy.
Keep out of the reach and sight of children.
For external use onlyStorage
Do not store above 25 C. Replace cap after use.
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.